# SDR 9700879927

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE.  GEAR EXTENDED AND FLIGHT RETURNED TO ATL FOR NORMAL LANDING.  MAINTENANCE REPLACED THE LEFT UP AND DOWN LOCK SWITCHES, LEFT GEAR RETRACT ACTUATOR, LEFT MAIN GEAR DOOR ACTUATOR, AND UPLATCH MECHANISM.  REINSTALLED THE LEFT MAIN ACTUATOR RESTRICTOR.  GEAR OPERATION AND INDICATION CHECKED NORMAL.
